# SDR SWAA2022081541598

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 59,352 hours, 39,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: R2 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AFT SERVICE DOOR IMPROPERLY SECURED (CEILING )67949 / [01] REMOVED BROKEN LENS PLACED IN LOGBOOK;[02] REMOVED AND REPLACED EXIT SIGN ABOVE SERVICE DOOR AFT CEILING REF AMM 33-51-01. OPS CHECK GOOD.
